# SDR YENA2024072201022

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N4080J
- Make and model: Airbus A321-271N
- Aircraft serial: 11861
- Aircraft time: 828 hours, 127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 1320A000002
- Part serial: 132053708
- Condition: Failed
- Location: Aft Cabin
- Part time: 842 hours, 129 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1908, CDG-JFK. (ETOPS) .'AFTER PUSH BACK ECAM COND TRIM AIR SYSTEM FAULT AFT CAB TRIM VALVE XX ( COCKPIT/CABIN TRIM AIR VALVES ); REMOVED AND INSTALLED TRIM AIR VALVE 13HK REF AMM 21-63-51. OPS TEST OK. THIS CLEARS MDDR 554491. MX-4 UPDATED & PLACARD REMOVED.'
